# SDR SWIA202265690

- Difficulty date: March 17, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24L HAS CORROSION ON LOWER FLANGE BETWEEN FS295.00 AND FS310.00.     (C CHECK RO 5/23/22)    REPLACED STGR 24L FROM FS280.00 TO FS333.00 REF DWG SH670-31630 REV. K, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
